Alert archive / Colorado / Wind Advisories in 2007
Wind Advisory 7, NWS Grand Junction, CO
NWS Grand Junction, CO issued this wind advisory at Oct 4, 2007, 3:30 PM MDT for 4 counties in Utah; 13 counties in Colorado. It took effect at Oct 5, 2007, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Oct 4, 2007, 3:30 PM MDT (21:30 UTC)
- In effect from
- Oct 5, 2007, 12:00 PM MDT
- Expired
- Oct 5, 2007, 8:17 PM MDT
- In force
- 8 hr
- Issued by
- NWS Grand Junction, CO
Counties Delta County, CO, Dolores County, CO, Eagle County, CO, Garfield County, CO, Gunnison County, CO, Mesa County, CO, Moffat County, CO, Montezuma County, CO, Montrose County, CO, Pitkin County, CO, Rio Blanco County, CO, Routt County, CO, San Miguel County, CO, Daggett County, UT, Grand County, UT, San Juan County, UT, Uintah County, UT
The radar
The Grand Junction radar (KGJX), 9 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 12:00Z, 9.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2584 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 141 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KGJT 042130 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 330 PM MDT THU OCT 4 2007 COZ001-002-005>008-011-020-021-UTZ022-027-029-051045- /O.NEW.KGJT.WI.Y.0007.071005T1800Z-071006T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN- UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...STEAMBOAT SPRINGS AND VICINITY...GRAND JUNCTION... FRUITA...PALISADE...RIFLE...SILT...PARACHUTE...MESA... GLENWOOD SPRINGS...EAGLE...CARBONDALE...CEDAREDGE...DELTA... HOTCHKISS...MONTROSE...GATEWAY...NUCLA...CORTEZ...DOVE CREEK... MANCOS...BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 330 PM MDT THU OCT 4 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. STRONG AND GUSTY SOUTHWEST WINDS...AHEAD OF A COLD FRONT MOVING EASTWARD ACROSS UTAH...WILL CONTINUE OVER THE LOWER ELEVATIONS OF WESTERN COLORADO AND SOUTHEAST UTAH FRIDAY AFTERNOON AND EVENING. WIND SPEEDS RANGING FROM 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL BE COMMON. WINDS WILL DECREASE LATE IN THE EVENING AS TEMPERATURES DROP AND INVERSIONS BEGIN TO FORM. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH FREQUENT GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ023-025-051045- /O.NEW.KGJT.WI.Y.0007.071005T1800Z-071006T0300Z/ EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- INCLUDING THE CITIES OF...MANILA...DUTCH JOHN 330 PM MDT THU OCT 4 2007 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM MDT FRIDAY. STRONG AND GUSTY SOUTHWEST WINDS...AHEAD OF A COLD FRONT MOVING EASTWARD ACROSS UTAH...WILL CONTINUE OVER THE HIGHER ELEVATIONS OF NORTHEAST UTAH FRIDAY AFTERNOON AND EVENING. WIND SPEEDS RANGING FROM 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH WILL BE COMMON. WINDS WILL DECREASE LATE IN THE EVENING AS TEMPERATURES DROP AND INVERSIONS BEGIN TO FORM. A WIND ADVISORY MEANS THAT WINDS OF 40 MPH WITH FREQUENT GUSTS IN EXCESS OF 60 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ NL
3 follow-up statements
000 WWUS75 KGJT 051011 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 411 AM MDT FRI OCT 5 2007 COZ001-002-005>008-011-020-021-UTZ022-027-029-052200- /O.CON.KGJT.WI.Y.0007.071005T1800Z-071006T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN- UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...STEAMBOAT SPRINGS AND VICINITY...GRAND JUNCTION... FRUITA...PALISADE...RIFLE...SILT...PARACHUTE...MESA... GLENWOOD SPRINGS...EAGLE...CARBONDALE...CEDAREDGE...DELTA... HOTCHKISS...MONTROSE...GATEWAY...NUCLA...CORTEZ...DOVE CREEK... MANCOS...BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 411 AM MDT FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. STRONG AND GUSTY SOUTHWEST WINDS...AHEAD OF A COLD FRONT MOVING EASTWARD ACROSS UTAH...WILL CONTINUE OVER THE LOWER ELEVATIONS OF WESTERN COLORADO AND SOUTHEAST UTAH THIS AFTERNOON AND EVENING. WIND SPEEDS RANGING FROM 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL BE COMMON. WINDS WILL DECREASE LATE IN THE EVENING AS TEMPERATURES DROP AND INVERSIONS BEGIN TO FORM. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH FREQUENT GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ023-025-052200- /O.CON.KGJT.WI.Y.0007.071005T1800Z-071006T0300Z/ EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- INCLUDING THE CITIES OF...MANILA...DUTCH JOHN 411 AM MDT FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING. STRONG AND GUSTY SOUTHWEST WINDS...AHEAD OF A COLD FRONT MOVING EASTWARD ACROSS UTAH...WILL CONTINUE OVER THE HIGHER ELEVATIONS OF NORTHEAST UTAH THIS AFTERNOON AND EVENING. WIND SPEEDS RANGING FROM 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH WILL BE COMMON. WINDS WILL DECREASE LATE IN THE EVENING AS TEMPERATURES DROP AND INVERSIONS BEGIN TO FORM. A WIND ADVISORY MEANS THAT WINDS OF 40 MPH WITH FREQUENT GUSTS IN EXCESS OF 60 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS75 KGJT 052152 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 352 PM MDT FRI OCT 5 2007 COZ001-002-005>008-011-020-021-UTZ022-027-029-060300- /O.CON.KGJT.WI.Y.0007.000000T0000Z-071006T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN- UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...STEAMBOAT SPRINGS AND VICINITY...GRAND JUNCTION... FRUITA...PALISADE...RIFLE...SILT...PARACHUTE...MESA... GLENWOOD SPRINGS...EAGLE...CARBONDALE...CEDAREDGE...DELTA... HOTCHKISS...MONTROSE...GATEWAY...NUCLA...CORTEZ...DOVE CREEK... MANCOS...BLANDING...BLUFF...MEXICAN HAT...MOAB...CASTLE VALLEY... THOMPSON SPRINGS 352 PM MDT FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG AND GUSTY SOUTHWEST WINDS...AHEAD OF A COLD FRONT MOVING EASTWARD ACROSS UTAH...WILL CONTINUE OVER THE LOWER ELEVATIONS OF WESTERN COLORADO AND SOUTHEAST UTAH THIS AFTERNOON AND EVENING. WIND SPEEDS RANGING FROM 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH WILL BE COMMON. WINDS WILL DECREASE LATE IN THE EVENING AS TEMPERATURES DROP AND INVERSIONS BEGIN TO FORM. A WIND ADVISORY MEANS THAT WINDS OF 30 MPH WITH FREQUENT GUSTS IN EXCESS OF 45 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ023-025-060300- /O.CON.KGJT.WI.Y.0007.000000T0000Z-071006T0300Z/ EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU- INCLUDING THE CITIES OF...MANILA...DUTCH JOHN 352 PM MDT FRI OCT 5 2007 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. STRONG AND GUSTY SOUTHWEST WINDS...AHEAD OF A COLD FRONT MOVING EASTWARD ACROSS UTAH...WILL CONTINUE OVER THE HIGHER ELEVATIONS OF NORTHEAST UTAH THIS AFTERNOON AND EVENING. WIND SPEEDS RANGING FROM 25 TO 40 MPH WITH GUSTS TO AROUND 60 MPH WILL BE COMMON. WINDS WILL DECREASE LATE IN THE EVENING AS TEMPERATURES DROP AND INVERSIONS BEGIN TO FORM. A WIND ADVISORY MEANS THAT WINDS OF 40 MPH WITH FREQUENT GUSTS IN EXCESS OF 60 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CUOCO
000 WWUS75 KGJT 060217 NPWGJT URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND JUNCTION CO 817 PM MDT FRI OCT 5 2007 COZ001-002-005>008-011-020-021-UTZ022-023-025-027-029-060330- /O.CAN.KGJT.WI.Y.0007.000000T0000Z-071006T0300Z/ LOWER YAMPA RIVER BASIN-CENTRAL YAMPA RIVER BASIN- UPPER YAMPA RIVER BASIN-GRAND VALLEY-DEBEQUE TO SILT CORRIDOR- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- PARADOX VALLEY/LOWER DOLORES RIVER- FOUR CORNERS/UPPER DOLORES RIVER-SOUTHEAST UTAH- EASTERN UINTA MOUNTAINS-TAVAPUTS PLATEAU-ARCHES/GRAND FLAT- CANYONLANDS/NATURAL BRIDGES- INCLUDING THE CITIES OF...RANGELY...DINOSAUR...CRAIG...HAYDEN... MEEKER...STEAMBOAT SPRINGS AND VICINITY...GRAND JUNCTION... FRUITA...PALISADE...RIFLE...SILT...PARACHUTE...MESA... GLENWOOD SPRINGS...EAGLE...CARBONDALE...CEDAREDGE...DELTA... HOTCHKISS...MONTROSE...GATEWAY...NUCLA...CORTEZ...DOVE CREEK... MANCOS...BLANDING...BLUFF...MEXICAN HAT...MANILA...DUTCH JOHN... MOAB...CASTLE VALLEY...THOMPSON SPRINGS 817 PM MDT FRI OCT 5 2007 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DIMINISHED AND ARE NO LONGER EXPECTED TO REACH ADVISORY CRITERIA. $$ CUOCO
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this wind advisory went out at Oct 4, 3:07 AM MDT, 12 hours 23 minutes earlier.
Area forecast discussion, Oct 4, 3:07 AM MDT, 12 hours 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 307 AM MDT THU OCT 4 2007 .SHORT TERM (TODAY THROUGH FRIDAY NIGHT)... ANOTHER SIGNIFICANT PATTERN CHANGE ON THE HORIZON FOR THE FORECAST AREA AS PACIFIC ENERGY DIVES SOUTH...CARVING OUT ANOTHER LONG WAVE TROUGH ACROSS THE WESTERN U.S. FOR TODAY...INCREASING MID AND HIGH LEVEL MOISTURE WILL SPREAD ACROSS THE SOUTHERN ZONES THIS MORNING...WITH A SERIES OF WEAK DISTURBANCES RIDING NORTHEAST INTO THE FOUR CORNERS. MODELS GENERATING QUITE A BIT OF QPF ACROSS THE SOUTHERN PORTIONS OF THE FORECAST AREA LATE TODAY...ALTHOUGH THIS INITIAL SURGE IS LIKELY OVERDONE...WITH WAA PATTERN IN PLACE. AS A RESULT...WL DOWNPLAY POPS A BIT FOR LATER TODAY...WITH AN INCREASE THIS EVENING AS AIRMASS DESTABILIZES WITH THE ARRIVAL OF A SLIGHTLY STRONGER WAVE THIS EVENING. TONIGHT...COOLING ALOFT ASSOCIATED WITH FALLING HEIGHTS AND SOUTHERN MOISTURE TAP WL KEEP CONVECTION ROLLING THROUGH THE NIGHT. BULK OF ACTIVITY WILL BE CONFINED TO LOCATIONS SOUTH OF INTERSTATE 70. TEMPS WL BE ON THE MILD SIDE WITH CLOUD COVER AND ENHANCED DRAINAGE WINDS IN PLACE. GRADIENTS REMAIN TIGHT WITH GUSTY MOUNTAIN WINDS EXPECTED THROUGH THE NIGHT. FRIDAY...THE WEST COAST TROUGH DIGS INTO THE WESTERN GREAT BASIN WITH DEEP SOUTHERLY FLOW DEVELOPING. EXPECTED A FEW MORNING SHOWERS...FOLLOWED BY DRYING AS MOISTURE GETS WRAPPED UP INTO THE DEVELOPING LOW IN THE BASE OF THE TROUGH. BREEZY TO WINDY DAY ON TAP. WARM DAY IN STORE...AND HAVE SIDED WITH THE WARMER MAV MOS NUMBERS. FRIDAY NIGHT...MAIN TROUGH SLIDES EASTWARD WITH DEEPER MOISTURE PLUME SHIFTING ACROSS EASTERN UTAH AND EXTREME WESTERN COLORADO. THIS WILL GET THE PRECIPITATION MACHINE GOING AS STRONG JET WRAPS AROUND THE BASE OF THE TROUGH AND INTO THE AREA. DEEP INSTABILITY... JET ENERGY AND PLENTY OF MOISTURE WILL LEAD TO SOME DECENT QPF AMOUNTS. COLDER AIR ALSO ARRIVES LATE...WITH SNOW LEVELS EXPECTED TO FALL LATE IN THE NIGHT. NO MAJOR CLEARING ANTICIPATED OVERNIGHT... SO LOWS NOT EXPECTED TO TUMBLE. AS A RESULT...WL SIDE WITH MOS NUMBERS. .LONG-TERM...SATURDAY THROUGH WEDNESDAY... CONSISTENCY STILL VERY GOOD INTO SAT WITH THE HANDLING OF THE LOW PRESSURE SYSTEM AS IT MOVES OVER THE AREA. HOWEVER DIFFERENCES APPEAR IN HOW THE SYSTEM EJECTS TO THE NORTHEAST. BY THE BEGINNING OF THE PERIOD...THE STORM WILL BE WELL ESTABLISHED OVER THE AREA WITH THE COLD FRONT SITUATED ROUGHLY ALONG THE CO/UT BORDER SAT MORNING. THE UPPER JET WILL BE SITUATED PRETTY MUCH ON TOP OF...AND PARALLEL TO THIS SURFACE FRONT THROUGH THE DAY...RESULTING IN ENHANCED PCPN. DYNAMICS AND INSTABILITY WILL BE GOOD THROUGH SAT NIGHT AS THE UPPER TROUGH MOVES OVER. THE GFS STILL THE SLOWEST AND DEEPEST WITH THE CLOSED LOW AND TAKES THE LOW CENTER AND COLD CORE OVER THE SOUTHERN PORTION OF THE FORECAST AREA SAT NIGHT. THE EC IS SIMILAR BUT JUST A LITTLE FARTHER NORTH AND A LITTLE FASTER. WITH EITHER FORECAST...EXPECT A SIGNIFICANT PCPN EVENT WITH WINTER HILITES PROBABLE AS SEVERAL INCHES OF SNOW IS EXPECTED BY EARLY SUN. SNOW LEVELS SHOULD DROP TO THE LOWEST WE HAVE SEEN THIS SEASON SO FAR... AROUND 5000 FT NORTH AND 7000 FT SOUTH. BY SUNDAY MODEL DIFFERENCES GROW AS THE ECMWF IS STILL FASTER EJECTING THE SYSTEM TO THE NORTHEAST. THE GFS DOES SHOW SOME DRYING IN THE SOUTHWEST...BUT KEEPS GOOD WRAP AROUND GOING THROUGH THE DAY. IN FACT MEX GUIDANCE VALUES KEEP A LITTLE WRAP AROUND PCPN THROUGH MON OVER THE NORTH. THE BIG QUESTION FOR THIS FORECAST WILL BE HOW SOON THE STORM MOVES OUT. FOR NOW HAVE MADE FEW CHANGES TO THE FORECAST WITH ACTIVITY DIMINISHING OVER THE LOWER VALLEYS OF THE SOUTHWEST SAT NIGHT. THIS MAY BE TOO SOON IF THE GFS VERIFIES...BUT THE GFS DOES SHOW SOME DRYING OVER THE SOUTHWEST DURING THAT TIME FRAME. ACTIVITY WILL CONTINUE TO DECREASE FROM THE WEST AND SOUTHWEST THROUGH THE REMAINDER OF THE WEEKEND WITH LIGHT SNOW HOLDING ON LONGEST OVER THE NORTHERN DIVIDE. HAVE LEFT THE LOW POPS THERE THROUGH MON FOR THE POSSIBLE WRAP AROUND. TEMPS WILL SHOW A RELATIVELY SMALL DIURNAL SWING AS LONG AS CLOUDS AND PCPN CONTINUE. BUT ONCE THE SKIES CLEAR...TEMPS WILL PLUMMET. SO FAR GUIDANCE DOES NOT SHOW BELOW FREEZING TEMPS IN THE LOWER WESTERN VALLEYS...BUT FREEZE WARNINGS MAY BE NEEDED FOR MON AND POSSIBLE TUE MORNINGS. BY TUE FLAT RIDGING WILL DEVELOP OVER THE REGION AND ZONAL FLOW WILL BRING A WARMING TREND THROUGH WED. && .AVIATION... VFR CONDITIONS WILL PREVAIL THROUGH MIDDAY...WITH ISOLATED TO WIDELY SCATTERED THUNDERSTORMS DEVELOP THIS AFTERNOON OVER SOUTHWEST COLORADO AND SOUTHEAST UTAH. THESE STORMS WILL BE CAPABLE OF GENERATING LOCALIZED MVFR CEILINGS AND VISIBILITIES WITH WIND GUSTS TO 40 MPH ALONG WITH DANGEROUS LIGHTNING. STRONG WINDS WILL ALSO BE RETURNING THE THE AREA...ESPECIALLY ON FRIDAY AS ANOTHER STORM SYSTEM DIGS INTO THE GREAT BASIN. && .GJT WATCHES/WARNINGS/ADVISORIES... .CO...NONE. .UT...NONE. SHORT TERM...JDC LONG TERM....EH AVIATION.....JDC
Hazardous weather outlook, Oct 4, 5:45 AM MDT, 9 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 545 AM MDT THU OCT 4 2007 COZ001>014-017>023-UTZ022>025-027>029-051145- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 545 AM MDT THU OCT 4 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND FEW THUNDERSTORMS WILL DEVELOP OVER THE FOUR CORNERS REGION THIS AFTERNOON AND SPREAD NORTH ACROSS THE AREA TONIGHT. LOCALLY HEAVY RAIN...ERRATIC WIND GUSTS TO 50 MPH... SMALL HAIL AND DEADLY LIGHTNING WILL ACCOMPANY THE STRONGER THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY THE CHANCE OF THUNDERSTORMS...WITH VALLEY RAIN SHOWERS AND MOUNTAIN RAIN AND SNOW SHOWERS...WILL INCREASE OVER THE AREA ON FRIDAY AND THROUGH THE WEEKEND. SEVERAL INCHES OF SNOW ARE POSSIBLE OVER THE HIGHER MOUNTAIN PASSES THIS WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT. JDC/EH
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 4, 5:30 PM MDT | Severe Thunderstorm Warning | GJT | Mesa | 45 min |
Nearby
Wind Advisories in Colorado, 2007Wind Advisories in Utah, 2007Every wind advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.